# SDR DALA2023112209629

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION WEB FRAME 20 TO FR21 STR23 RH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB FRAME 20 TO FR 21 STR23 RH SIDE AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 & A319 SRM 51-72-11. (0075691)
